# SDR UALA2011060602768

- Difficulty date: June 6, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 52,284 hours, 14,583 cycles
- Engine: Pwa PW2037
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Screen
- Condition: Clogged
- Location: Temp Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT AIR COND DUCT TEMP EXCEEDED 100 DEGREES SEVERAL TIMES DURING THE FLIGHT.  FOUND FLIGHT DECK TEMP SENSOR SCREEN CLOGGED, CLEANED SCREEN.  PERFORMED BITE TEST, NO FAULTS NOTED ON TEMP CONTROLLER.
